Quantcast

Mathematics, Vol. 6, Pages 37: Fixed Point Theorems for Almost Z-Contractions with an Application

Research paper by Huseyin Isik, Nurcan Gungor, Choonkil Park, Sun Jang

Indexed on: 01 Jun '18Published on: 07 Mar '18Published in: Mathematics



Abstract

In this paper, we investigate the existence and uniqueness of a fixed point of almost contractions via simulation functions in metric spaces. Moreover, some examples and an application to integral equations are given to support availability of the obtained results.